# SDR 2005UALA01451

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 31,788 hours, 8,740 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND FUSELAGE, AFT OF DOOR 2L, DENT AND GOUGED SKIN ON FRAME AT STA 760 AND S16.  ACCOMPLISHED INTERIM RPR PER SRM53-00-01 RPR#2 PG.201-206. LFEC TO BE ACCOMPLISHED EVERY 3 000 CYCLES.
